Sensitivity coefficients for discontinuous dynamic systems

Тип публикации: статья из журнала

Год издания: 1997

Аннотация: A variational method of calculating the sensitivity coefficients (components of the gradient of a quality index for constant parameters) for multidimensional nonlinear dynamic systems described by ordinary differential equations with a discontinuous right side and discontinuous phase coordinates is designed, The solution of corresponding adjoint equations is the inverse time direction is the basis of the calculation. Adjoint equations are also ordinary differential equations with discontinuous right side and with discontinuous phase coordinates.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL

Выпуск журнала: Vol. 36, Is. 4

Номера страниц: 536-542

ISSN журнала: 10642307

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA

Авторы

  • Ruban A.I. (Krasnoyarsk State Technical University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.